Library Header Image
LSE Research Online LSE Library Services

Sequential estimation of dynamic discrete games: a comment

Pesendorfer, Martin and Schmidt-Dengler, Philipp (2010) Sequential estimation of dynamic discrete games: a comment. Econometrica, 78 (2). pp. 833-842. ISSN 0012-9682

Full text not available from this repository.

Identification Number: 10.3982/ECTA7633


Recursive procedures which are based on iterating on the best response mapping have difficulties converging to all equilibria in multi-player games. We illustrate these difficulties by revisiting the asymptotic properties of the iterative nested pseudo maximum likelihood method for estimating dynamic games introduced by Aguirregabiria and Mira (2007). An example shows that the iterative method may not be consistent.

Item Type: Article
Official URL:
Additional Information: © 2010 John Wiley & Sons
Divisions: STICERD
Subjects: Q Science > QA Mathematics
Date Deposited: 19 May 2010 11:59
Last Modified: 12 Apr 2024 20:54

Actions (login required)

View Item View Item